MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW RA CATH SET: 20 GA X 2-1/2"; WIRE GUIDE CATHETER

ARROW INTERNATIONAL INC. ARROW RA CATH SET: 20 GA X 2-1/2"; WIRE GUIDE CATHETER
Model Number IPN033172
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The spring wire guide looked bent upon opening the catheter, prior to patient use.The device was not used on the patient.
 
Additional Manufacturer Narrative
Qn#: (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW RA CATH SET: 20 GA X 2-1/2"
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11681909
Report Number9680794-2021-00169
Device Sequence Number3071209
Product Code DQX
UDI-Device Identifier00801902100610
UDI-Public00801902100610
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN033172
Device Catalogue NumberGH-04120
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date04/16/2021
Supplement Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1